# SDR DALA13061825640

- Difficulty date: November 16, 2013
- Submitted: November 18, 2013
- Operation: Air carrier
- Aircraft: N540US
- Make and model: Boeing 757251
- Aircraft serial: 26487
- Aircraft time: 50,218 hours, 19,833 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 765-770
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO ZEE ANGLE CORRODED BS 765-770.   REMOVED CORROSION AND FOUND OUT OF LIMITS IAW SRM 53-00-53 PG. 105.   INSTALLED NEW ANGLE IAW SRM 51-40-02 PGS 1-12.
